MAUDE Adverse Event Report: ARTHREX, INC. HEADED REAMER 8MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HEADED REAMER 8MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR
Model Number HEADED REAMER 8MM, CANNULATED
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos were provided.Per the event description, the most likely cause of the reported failure can be attributed to wear and tear damage incurred over repeated usage.Devices with cutting functions or sharp points become dull with continuous use.This condition does not indicate a device defect; it indicates normal wear.
 
Event or Problem Description
On 05/11/2023, it was reported by a sales representative via sems that an ar-1411 cannulated headed reamer, and a ar-1408 cannulated headed reamer are getting dull and not working as effectively.This occurred during a case, with no patient effect reported.

Brand Name
HEADED REAMER 8MM, CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19499598
Report Number1220246-2024-05426
Device Sequence Number7972508
Product Code LXH
UDI-Device Identifier00888867016705
UDI-Public00888867016705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEADED REAMER 8MM, CANNULATED
Device Catalogue NumberAR-1408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown